Rocky Mountain Journal of Mathematics

Sums of Biquadrates and Cubes inF q [ t ]

Luis Gallardo

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 33, Number 3 (2003), 865-873.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069932

Digital Object Identifier
doi:10.1216/rmjm/1181069932

Mathematical Reviews number (MathSciNet)
MR2038528

Zentralblatt MATH identifier
1077.11070

Keywords
Waring's problem polynomials biquadrates cubes finite fields

Citation

Gallardo, Luis. Sums of Biquadrates and Cubes inF q [ t ]. Rocky Mountain J. Math. 33 (2003), no. 3, 865--873. doi:10.1216/rmjm/1181069932. https://projecteuclid.org/euclid.rmjm/1181069932


Export citation

References

  • M. Car and J. Cherly, Sommes de cubes dans l'anneau $F_2^h[X]$, Acta Arith. 65 No. 3 (1993), 227-241.
  • L.E. Dickson, History of the theory of numbers, Volume II, Diophantine analysis, Chelsea Publ. Co., New York, 1992.
  • G. Effinger and D. Hayes, Additive number theory of polynomials over a finite field, Oxford Math. Monographs, Clarendon Press, Oxford, 1991.
  • L. Gallardo, On the restricted Waring problem over $F_2^n[t]$, Acta Arith. XCII.2 (2000), 109-113.
  • R. Lidl and H. Niederreiter, Finite fields, Encylopedia Math. Appl., Vol. 20, Cambridge Univ. Press, Cambridge, 1984, reprinted 1987.
  • S. Singh, Analysis of each integer as sum of two cubes in a finite integral domain, Indian J. Pure Appl. Math. 6 (1975), 29-35.
  • L.N. Vaserstein, Waring's problem for algebras over fields, J. Number Theory 26 (1987), 286-298.
  • --------, Waring's problem for commutative rings, J. Number Theory 26 (1987), 299-307.
  • --------, Sums of cubes in polynomial rings, Math. Comp. 56 (1991), 349-357.
  • --------, Ramsey's theorem and the Waring's problem for algebras over fields, Proc. of Workshop on the Arithmetic of Function Fields (Ohio State Univ., 1991), de Gruyter Verlag, Berlin, 1992, pp. 435-442.